Comptes Rendus
Approximation pour la distance de Wasserstein
[Approximation for the Wasserstein distance]
Comptes Rendus. Mathématique, Volume 335 (2002) no. 6, pp. 537-540.

Let 𝒞 be a set of probability-measures and P a probability on d . Under some conditions, we show that we have a solution to the approximation problem of P by 𝒞. There exists a probability 𝒬 0 𝒞, such that l(P,𝒬 0 )l(P,𝒬),𝒬𝒞 where l is the square of the Wasserstein distance.

Pour une classe 𝒞 de probabilités et P une probabilité de d , nous montrons, sous certaines conditions, l'existence d'une solution au problème de l'approximation de P par 𝒞. Il existe une probabilité 𝒬 0 𝒞 telle que l(P,𝒬 0 )l(P,𝒬),𝒬𝒞, où l est le carré de la distance de Wasserstein.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02522-0
Nacereddine Belili 1; Henri Heinich 2

1 IRSEEM/ESIGELEC, Département TIC, 1, rue Maréchal Juin, 76131 Mont-Saint-Aignan cedex, France
2 UPRES-A, CNRS 6085, INSA de Rouen, département de génie mathématique, place E. Blondel, 76131 Mont-Saint-Aignan cedex, France
@article{CRMATH_2002__335_6_537_0,
     author = {Nacereddine Belili and Henri Heinich},
     title = {Approximation pour la distance de {Wasserstein}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {537--540},
     publisher = {Elsevier},
     volume = {335},
     number = {6},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02522-0},
     language = {fr},
}
TY  - JOUR
AU  - Nacereddine Belili
AU  - Henri Heinich
TI  - Approximation pour la distance de Wasserstein
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 537
EP  - 540
VL  - 335
IS  - 6
PB  - Elsevier
DO  - 10.1016/S1631-073X(02)02522-0
LA  - fr
ID  - CRMATH_2002__335_6_537_0
ER  - 
%0 Journal Article
%A Nacereddine Belili
%A Henri Heinich
%T Approximation pour la distance de Wasserstein
%J Comptes Rendus. Mathématique
%D 2002
%P 537-540
%V 335
%N 6
%I Elsevier
%R 10.1016/S1631-073X(02)02522-0
%G fr
%F CRMATH_2002__335_6_537_0
Nacereddine Belili; Henri Heinich. Approximation pour la distance de Wasserstein. Comptes Rendus. Mathématique, Volume 335 (2002) no. 6, pp. 537-540. doi : 10.1016/S1631-073X(02)02522-0. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02522-0/

[1] N. Belili; H. Heinich Transport problem and derivation, Appl. Math., Volume 26 (1999) no. 3, pp. 299-314

[2] P.J. Bickel; D.A. Freedam Some asymptotic theory for boostrap, Ann. Statist., Volume 9 (1981), pp. 1196-1217

[3] J.A. Cuesta-Albertos, C. Matràn, J. Rodrı́guez-Rodrı́guez, Approximation to probabilities through uniform laws on convex sets, Preprint, 2002

Cited by Sources:

Comments - Policy


Articles of potential interest

Estimation du mélange de probabilités

Nacereddine Belili; Henri Heinich

C. R. Math (2004)


Problème de Monge pour 𝐧 probabilités

Henri Heinich

C. R. Math (2002)